# SDR 2008UALA00643

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,153 hours, 9,334 cycles
- Engine: Pwa PW4077
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RECEIVED A REPORT OF A FIRE IN VICINITY OF RT MAIN GEAR FROM CDG TOWER.  ACFT DEPLANED IN TAXIWAY (ALL EIGHT SLIDES).  NR 4 MLG (RT GEAR RT FRONT) OUTER WHEEL BEARING FAILED.   NR 4 MLG (RT GEAR, RT FRONT) OUTER WHEEL BEARING FAILED.  RT GEAR FWD AXLE IS HEAT DAMAGED AND CRACKED ON WHEEL NUT THREAD PORTION.  REPLACED AXLE ASSY.
